# SDR SWAA2024030749906

- Difficulty date: February 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB INTERNAL SURFCE RIB 5 STIFFENER 2 CRACKED.<[01] REMOVED DAMAGED PART OF STIFFENER #2 AT RIB #5 REF. SRM 55-10-09-2R-4 AND INSTALLED REPAIR PARTS (T-SECTION; ANGLE AND SHIMS) PER REF 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1;  REMOVED DAMAGED PART OF STIFFENER #2 AT RIB #5 REF. SRM 55-10-09-2R-4 AND INSTALLED REPAIR PARTS (T-SECTION; ANGLE AND SHIMS) PER REF 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02-0G-0 AND ACCOMPLISHED FILLET SEAL TO REPAIR PARTS PER REF. SRM 55-10-09-2R-4 REPAIR 4 AND AMM 51-31-00-390-804;[03] RII / VERIFIED ENTRY #2 WAS A GOOD CORRECTION TO ENTRY#1 ALSO ENTRY#2 IS WORK ACCOMPLISHED FOR THIS REPAIR.
